# SDR DALA2022040502299

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CORROSION ON CENTER TANK UPPER EXTERNAL SURFACE LOC. AT LEVEL OF FR 40 BTW Y1292 AND Y1850 IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 597688-14AD REV. ORIGINAL. (2183755)
